Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 42, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 13, 2018, 5:30 PM CDT for 4 counties in Oklahoma. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2018, 5:30 PM CDT (22:30 UTC)
- Expired
- Apr 13, 2018, 6:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Haskell County, OK, Latimer County, OK, LeFlore County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 96 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 1:20 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.5 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 960 J/kg
- Mixed-layer CIN
- -283 J/kg
- Mixed-layer LCL
- 758 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 577 m²/s²
- 0-3 km storm-relative helicity
- 755 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
937
WUUS54 KTSA 132230
SVRTSA
OKC061-077-079-127-132315-
/O.NEW.KTSA.SV.W.0042.180413T2230Z-180413T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
530 PM CDT FRI APR 13 2018
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southeastern Haskell County in southeastern Oklahoma...
North central Pushmataha County in southeastern Oklahoma...
Latimer County in southeastern Oklahoma...
Northwestern Le Flore County in southeastern Oklahoma...
* Until 615 PM CDT
* At 530 PM CDT, severe thunderstorms were located along a line
extending from 5 miles north of Higgins to 5 miles northwest of
Clayton, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Wilburton... Talihina...
Keota... Red Oak...
Mccurtain... Fanshawe...
Albion... Talimena State Park...
Higgins... Damon...
Bengal... Yanush...
Robbers Cave State Park... Mc Curtain...
Lequire... Gowen...
Sardis... Panola...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.
LAT...LON 3458 9548 3492 9551 3533 9488 3470 9492
TIME...MOT...LOC 2230Z 234DEG 46KT 3489 9543 3464 9542
HAIL...1.25IN
WIND...60MPH
$$2 follow-up statements
814
WWUS54 KTSA 132249
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
549 PM CDT FRI APR 13 2018
OKC127-132259-
/O.CAN.KTSA.SV.W.0042.000000T0000Z-180413T2315Z/
Pushmataha OK-
549 PM CDT FRI APR 13 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PUSHMATAHA
COUNTY IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area, and therefore the warning has been cancelled.
A tornado watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.
LAT...LON 3475 9530 3500 9539 3533 9488 3479 9491
TIME...MOT...LOC 2249Z 229DEG 48KT 3505 9520 3480 9519
$$
OKC061-077-079-132315-
/O.CON.KTSA.SV.W.0042.000000T0000Z-180413T2315Z/
Haskell OK-Latimer OK-Le Flore OK-
549 PM CDT FRI APR 13 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHEASTERN HASKELL...EASTERN LATIMER AND NORTHWESTERN LE FLORE
COUNTIES...
At 549 PM CDT, severe thunderstorms were located along a line
extending from 5 miles southeast of Kinta to 7 miles southeast of
Damon, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Wilburton... Keota...
Red Oak... Mccurtain...
Fanshawe... Mc Curtain...
Talimena State Park... Damon...
Bengal... Lequire...
Robbers Cave State Park... Panola...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.
LAT...LON 3475 9530 3500 9539 3533 9488 3479 9491
TIME...MOT...LOC 2249Z 229DEG 48KT 3505 9520 3480 9519
HAIL...1.00IN
WIND...60MPH
$$777
WWUS54 KTSA 132312
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
612 PM CDT FRI APR 13 2018
OKC061-077-079-132322-
/O.EXP.KTSA.SV.W.0042.000000T0000Z-180413T2315Z/
Haskell OK-Latimer OK-Le Flore OK-
612 PM CDT FRI APR 13 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HASKELL...EASTERN
LATIMER AND NORTHWESTERN LE FLORE COUNTIES WILL EXPIRE AT 615 PM
CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty winds
and heavy rain are still possible with these thunderstorms.
A tornado watch remains in effect until 1000 PM CDT for southeastern
Oklahoma.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tulsa.
LAT...LON 3475 9530 3500 9539 3533 9488 3479 9491
TIME...MOT...LOC 2312Z 234DEG 46KT 3521 9494 3496 9493
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 4:06 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Apr 13, 4:06 PM CDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
406 PM CDT Fri Apr 13 2018
.DISCUSSION...
The Plains states will continue their busy day today and into
Saturday with trough ejecting out of the intermountain west and
into the central conus. The Central and Northern High Plains will
see blizzard conditions ramp up this afternoon and evening with
winds in excess of 60-65 mph. Anyone traveling west towards the
Rocky Mountain Front Range, especially along I-70 and I-80, should
consider alternate routes, or reconsider their travel plans, as
travel will be extremely dangerous if not impossible. Major
roadways will likely be closed due to strong winds, moderate to
heavy snow and blowing snow, and visibility under 1/4 mile.
Further south, strong winds will make traveling difficult and
blowing dust will pose visibility issues across the OK/TX
Panhandles, SW Kansas, and SE Colorado. As we move
eastward...critical to extreme fire weather conditions will
develop and continue through this evening across portions of
south-central Kansas, western Texas, and much of Oklahoma. Over
eastern Oklahoma, western Arkansas, and the ArkLaTex region...the
primary focus will be on ongoing severe thunderstorms this
afternoon and evening...with all modes of severe possible.
Scattered line of severe thunderstorms that developed along the
incoming dryline have moved into the eastern edge of the CWA early
this afternoon. These storms will progress east-northeast fairly
quickly given storm motion in excess of 45-50 mph. Storms should be
east of Highway 75 by 4-5 PM and entering NW Arkansas by around 6-7
PM. Severe threat will diminish behind this line as instability
quickly drops off behind the dryline. Severe threat will then become
more focused across the ArkLaTex region later this evening.
The cold front has currently progressed into central Kansas and
down through the OK/TX Panhandles. Afternoon temperatures have
climbed into the 80s this afternoon but 30s and 40s will move
overnight after the front swings through. Storm chances will
decrease tonight as front catches up to the dryline and pushes
eastward.
Winds will shift to northwesterly behind the front and with tight
pressure gradient in place...will see gusty winds through the day
Saturday. Relative humidity will recover slightly Saturday but given
gusty winds and continued dry conditions in portions of the forecast
area, fire weather concerns will remain elevated.
Saturday and Sunday will be on the cool side as upper level system
translate east and cold surface high slides in Saturday night.
Temperatures look to drop into the upper 20s and lower 30s across
much of the forecast area by early Sunday morning.
For the remainder of the forecast period...cooler weekend
temperatures will give way to a quick warm-up with temperatures to
near 80 degrees by Tuesday. An upper level system and associated
cold front will cool temperatures again by mid-week but system looks
to remain dry across the forecast area. Another system approaches
late in the week and appears to be our next best chance for
precipitation.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 41 51 31 52 / 30 10 10 0
FSM 46 58 33 54 / 60 10 10 0
MLC 42 55 31 55 / 40 0 0 0
BVO 41 51 30 52 / 30 10 10 0
FYV 44 53 31 48 / 50 10 10 10
BYV 45 55 30 46 / 60 10 10 10
MKO 42 54 31 53 / 40 10 10 0
MIO 42 51 31 49 / 40 10 20 10
F10 40 53 30 53 / 40 0 0 0
HHW 47 57 34 57 / 50 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory until 7 PM CDT this evening for OKZ054>070.
Red Flag Warning until 10 PM CDT this evening for OKZ054-059-064-
065.
AR...Wind Advisory until 7 PM CDT this evening for ARZ001-002-010-011.
&&
LONG TERM....11Hazardous weather outlook, Apr 13, 5:19 PM CDT, 11 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 519 PM CDT Fri Apr 13 2018 ARZ001-002-010-011-019-020-029-OKZ049-053>076-141000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 519 PM CDT Fri Apr 13 2018 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. TORNADO. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Ongoing. FIRE WEATHER DANGER. RISK...Elevated. AREA...Along and northwest of a Hugo to Muskogee to Jay line. ONSET...Ongoing. Area at greatest risk...west of Highway 75 in northeast Oklahoma. DISCUSSION... Scattered strong to severe thunderstorms are ongoing across eastern Oklahoma and northwest Arkansas to the east of a dryline that has moved into Osage and Pawnee counties. The strongest storms will be capable of producing hail to the size of baseballs, damaging winds to around 70 mph, and isolated tornadoes. The severe threat will shift east of the region by 10-11 PM. Critical fire weather conditions have developed behind the dryline across western Osage and western Pawnee counties, and may spread a bit farther east through early this evening. To the west of the dryline, very warm, dry, and windy conditions will lead to very aggressive fire behavior. South to southwest winds will gust to 30 to 40 miles an hour at times through sunset. A gradual drop in intensity is expected by early evening. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. SATURDAY and SUNDAY...High Wind Potential. MONDAY...No Hazards. TUESDAY...Very High Fire Weather Potential...High Wind Potential. WEDNESDAY and THURSDAY...No Hazards. EXTENDED DISCUSSION... Strong and gusty northwest winds are expected this weekend behind a cold front and strong upper level storm system. Freezing temperatures are expected across parts of northeast Oklahoma and northwest Arkansas both Sunday and Monday mornings. Strong south winds and warmer temps return early next week, as will an increase in the fire weather danger. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Apr 13, 3:14 PM CDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Tulsa OK
314 PM CDT FRI APR 13 2018
ARZ001-002-132100-
Carroll AR-Benton AR-
314 PM CDT FRI APR 13 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BENTON AND
NORTHWESTERN CARROLL COUNTIES UNTIL 400 PM CDT...
At 314 PM CDT, a strong thunderstorm was located 3 miles northeast of
Northwest Arkansas Regional Airport, moving northeast at 50 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations in or near the path include...
Rogers... Bentonville...
Eureka Springs... Bella Vista...
Lowell... Pea Ridge...
Cave Springs... Decatur...
Highfill... Garfield...
Gateway... Beaver...
Northwest Arkansas Regional Air...
Hiwasse...
Miller... Centerton...
Avoca... Beaver Lake...
Larue... Pleasant Ridge...
This includes Interstate 49 between mile markers 76 and 84, and
between mile markers 86 and 93.
A tornado watch remains in effect until 1000 PM CDT for northwestern
Arkansas.
LAT...LON 3649 9348 3621 9422 3622 9433 3618 9434
3634 9447 3650 9424 3650 9349
TIME...MOT...LOC 2014Z 229DEG 45KT 3631 9426
69Special weather statement, Apr 13, 3:28 PM CDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
328 PM CDT FRI APR 13 2018
ARZ019-020-029-OKZ072-076-132115-
Sebastian AR-Franklin AR-Crawford AR-Sequoyah OK-Le Flore OK-
328 PM CDT FRI APR 13 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FRANKLIN...
CRAWFORD...NORTHWESTERN SEBASTIAN...EASTERN SEQUOYAH AND NORTHEASTERN
LE FLORE COUNTIES UNTIL 415 PM CDT...
At 327 PM CDT, a strong thunderstorm was located over Spiro, moving
northeast at 50 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations in or near the path include...
Fort Smith... Van Buren...
Cedarville... Mountainburg...
Natural Dam... Alma...
Pocola... Muldrow...
Roland... Spiro...
Arkoma... Gans...
Chester... Moffett...
Rudy... Lee Creek...
Fort Smith Regional Airport... Short...
Lake Fort Smith... Figure Five...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 15.
Interstate 40 in Oklahoma between mile markers 313 and 328.
Interstate 540 between mile markers 1 and 14.
Interstate 49 between mile markers 22 and 39.
A tornado watch remains in effect until 1000 PM CDT for northwestern
and west central Arkansas...and southeastern, northeastern and east
central Oklahoma.
LAT...LON 3510 9460 3531 9478 3564 9453 3564 9447
3570 9448 3574 9445 3574 9390
TIME...MOT...LOC 2027Z 215DEG 44KT 3523 9463
69Local storm report, Apr 13, 3:38 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
338 PM CDT FRI APR 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM HAIL BEGGS 35.74N 96.07W
04/13/2018 E0.75 INCH OKMULGEE OK EMERGENCY MNGR
&&
RJSLocal storm report, Apr 13, 4:21 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
421 PM CDT FRI APR 13 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM TORNADO MOUNTAINBURG 35.64N 94.17W
04/13/2018 CRAWFORD AR LAW ENFORCEMENT
SPRINGDALE ASP ADVISES THAT ONE HOME DAMAGED.
&&
RJSSpecial weather statement, Apr 13, 4:54 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Tulsa OK
454 PM CDT FRI APR 13 2018
OKZ067-068-070-132230-
Muskogee OK-Cherokee OK-Wagoner OK-
454 PM CDT FRI APR 13 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WAGONER...CENTRAL
CHEROKEE AND NORTHEASTERN MUSKOGEE COUNTIES UNTIL 530 PM CDT...
At 454 PM CDT, a strong thunderstorm was located over Muskogee,
moving northeast at 65 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations in or near the path include...
Muskogee... Tahlequah...
Wagoner... Fort Gibson...
Okay... Hulbert...
Porter... Tullahassee...
Peggs... Sequoyah State Park...
Lost City...
A tornado watch remains in effect until 1000 PM CDT for northeastern
and east central Oklahoma.
LAT...LON 3614 9510 3586 9482 3567 9539 3584 9555
3608 9520 3607 9512 3613 9512
TIME...MOT...LOC 2154Z 236DEG 55KT 3577 9538Special weather statement, Apr 13, 5:06 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Tulsa OK
506 PM CDT FRI APR 13 2018
ARZ019-029-OKZ076-132245-
Sebastian AR-Crawford AR-Le Flore OK-
506 PM CDT FRI APR 13 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CRAWFORD...SEBASTIAN
AND NORTHEASTERN LE FLORE COUNTIES UNTIL 545 PM CDT...
At 506 PM CDT, a strong thunderstorm was located over Poteau, moving
northeast at 50 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations in or near the path include...
Fort Smith... Van Buren...
Poteau... Greenwood...
Barling... Pocola...
Lavaca... Arkoma...
Wister... Hackett...
Howe... Bonanza...
Midland... Cameron...
Excelsior... Fort Smith Regional Airport...
Bloomer... Burnville...
Jenny Lind... Shady Point...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 0 and 8.
Interstate 540 between mile markers 1 and 14.
A tornado watch remains in effect until 1000 PM CDT for northwestern
and west central Arkansas...and southeastern and east central
Oklahoma.
LAT...LON 3524 9408 3489 9465 3498 9479 3531 9455
3530 9450 3531 9448 3533 9450 3535 9448
3537 9449 3538 9447 3537 9444 3538 9443
3547 9444 3554 9439 3532 9408
TIME...MOT...LOC 2206Z 224DEG 43KT 3504 9462The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 2:09 PM CDT | Special Weather Statement | TSA | Pawnee | 51 min |
| Apr 13, 2:18 PM CDT | Special Weather Statement | TSA | Adair | 27 min |
| Apr 13, 2:30 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 30 min |
| Apr 13, 2:38 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 52 min |
| Apr 13, 3:04 PM CDT | Special Weather Statement | TSA | Washington | 41 min |
| Apr 13, 3:17 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Osage, Tulsa, Wagoner | 43 min |
| Apr 13, 3:34 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 41 min |
| Apr 13, 3:40 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 50 min |
| Apr 13, 3:49 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 41 min |
| Apr 13, 3:50 PM CDT | Tornado Warning | TSA | Sequoyah | 25 min |
| Apr 13, 3:54 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 37 min |
| Apr 13, 4:13 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg | 34 min |
| Apr 13, 4:22 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 24 min |
| Apr 13, 4:52 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 53 min |
| Apr 13, 4:54 PM CDT | Special Weather Statement | TSA | Cherokee | 36 min |
| Apr 13, 5:12 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 33 min |
| Apr 13, 5:19 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 41 min |
| Apr 13, 5:20 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 40 min |
| Apr 13, 5:59 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 46 min |
| Apr 13, 6:10 PM CDT | Tornado Warning | TSA | LeFlore | 16 min |
| Apr 13, 6:26 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 36 min |
| Apr 13, 6:44 PM CDT | Special Weather Statement | TSA | Pushmataha | 31 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.